# SDR TAMF20060006S

- Difficulty date: March 10, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 67,712 hours, 24,550 cycles
- Engine: Ge CF680C2*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, C-CHECK, FOUND CRACK AT FUSELAGE SKIN AT STA 1654 STRINGER 3- 4 -LT.  DAMAGE WILL BE REPAIRED IAW EWO 767 53-007, SRM 538001 FIG 201.
